# SDR AALA20100721TUL08

- Difficulty date: July 21, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK HAS CORROSION FROM STATION 1008 TO 1212.  REMOVED TIE DOWN TRACK LEFT 1008 TO 1212.  INSTALLED NEW TIE DOWN TRACK LEFT STATION 1008 TO 1212 PER SRM 51-30-01.
